# SDR AALA20101015TUL11

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM, STATION 160 RIGHT BUTTLINE 52 AT OUTBOARD G-1 GALLEY MOUNT LOCATION HAS A .5 INCH HOLE IN AFT SIDE OF TOP TEE. INSTALLED REPAIR STRAP AT FLOORBEAM TOP TEE CAP STATION 160 RIGHT BUTTLINE 48 TO RIGHT BUTTLINE 56 PER EA MD-53-013532.
